MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ELECTRODE,FOAM,MONITORING,SLD GEL,5 PK

Medline Industries, LP MEDLINE; ELECTRODE,FOAM,MONITORING,SLD GEL,5 PK
Catalog Number MDSM611505
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Erythema (1840); Wheal(s) (2241)
Date of Event 10/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "several patients have experience redness and welt formation where the electrodes were placed.Very often the redness is in the area of the surgical site.".
 
Additional Manufacturer Narrative
A complaint was received that medline foam monitoring electrodes caused red welts during use, with "redness and welts noted on the patient where the ecg electrodes were placed." medline received one pack of foam monitoring electrodes in new condition, forwarded the electrodes to the vendor for further investigation, and the vendor evaluated retained samples; electrodes were applied to intact, uncompromised skin of random in-house volunteers, and visual check and dhr review were performed.The complaint was not confirmed, and none of the volunteers complained about any skin trouble such as redness or welt formation; internal testing did not replicate the issue reported by the customer.Nothing significant to skin redness could be proven as root cause, the root cause remains inconclusive, the adhesive of the base material and the gel itself exhibited no signs of toxicity, irritation or sensitization, the product met qc release specifications, external control issues were not observed, and manufacturing batch record did not uncover any abnormalities.There were no reports of death, serious injury, medical intervention, or follow up care.This is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ELECTRODE,FOAM,MONITORING,SLD GEL,5 PK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
namirah khan
three lakes drive
northfield, IL 60093--275
MDR Report Key50883361
Report Number1417592-2026-49817
Device Sequence Number21521300
Product Code DRX
UDI-Device Identifier40884389830339
UDI-Public40884389830339
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K041954
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDSM611505
Device Lot Number65924030068
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2024
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown